Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Barbour, A D; Eagleson, G K (1984). Poisson convergence for dissociated statistics. Journal of the Royal Statistical Society. Series B, 46(3):397-402.

Full text not available from this repository.


Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1984
Deposited On:19 Oct 2009 13:17
Last Modified:05 Apr 2016 13:29
Publisher:Wiley-Blackwell
ISSN:1369-7412
Free access at:Related URL. An embargo period may apply.
Official URL:http://www.jstor.org/stable/2345679
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/BEagleson_dissociated.pdf (Author)

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page